# SDR SWAA011713

- Difficulty date: June 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 60,050 hours, 64,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 11119
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  Removed and replaced BATTERY PACK PER MM.
